On a set of polarized Kähler metrics on algebraic manifolds

Gang Tian

Research output: Contribution to journalArticle

278 Scopus citations
Original languageEnglish (US)
Pages (from-to)99-130
Number of pages32
JournalJournal of Differential Geometry
Volume32
Issue number1
DOIs
StatePublished - Jul 1990

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On a set of polarized Kähler metrics on algebraic manifolds'. Together they form a unique fingerprint.

  • Cite this